MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-35
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 07/09/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that on (b)(6) 2026, a 35mm navitor vision valve was chosen for implant using a large flexnav delivery system.The patient had a history of severe symptomatic aortic stenosis, a small pericardial effusion and bilateral pleural effusion was noted pre-procedure.The physician decided to perform a post-bav with a 26mm true balloon.However, the balloon was unable to be withdrawn into the 14fr sheath after multiple attempts.While preparing to remove the balloon and sheath through the arteriotomy, there was a decrease in blood pressure noted.Anesthesia administered medication to raise the blood pressure, however, the patient's blood pressure remained unstable.An aortogram was performed and it was noted that the patient had wide open aortic insufficiency.Cardiac tamponade was not observed.The patient was then intubated and cpr was required for stabilization and to circulate medication.The navitor was deployed to 80%, but hemodynamic instability persisted.Cpr was reinitiated and medication continued to be administered.The valve was deployed and an impella was placed to help suppose the patient hemodynamically.Assessment of the positioning and depth of the valve were unable to be obtained due to hemodynamic instability.The patient was transferred to the icu and subsequently passed away on the same day.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50135357
Report Number2135147-2026-05315
Device Sequence Number5597641
Product Code NPT
UDI-Device Identifier05415067045768
UDI-Public(01)05415067045768(17)280205
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-35
Device Catalogue NumberNVRO-35
Device Lot Number10739957
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Initial Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexMale